MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ TAPERED IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ TAPERED IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT
Model Number BNPT5411
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the doctor was unable to seat encode or impression coping due to damage on the internal threads.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report corrected and additional information to 0001038806 - 2022 - 01323.Further evaluation of the complaint confirmed that the catalog number was previously reported incorrectly, and that implant date is available.The following sections are being reported: d1: brand name is corrected.D4: catalog number is corrected.D4: expiration date and unique identifier (udi) number d6a.If implanted, give date is added.H2: if follow-up, what type; h3: device evaluated by manufacturer; h4: device manufacturer date; h6: type of investigation; h6: investigation findings; h6: investigation conclusions; h10: additional narratives/data.The product was not returned, and the reported event was non-verifiable with the information provided.Based on the evaluation, the devices malfunction could not be verified.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported product that did or could cause or contribute to the reported events.Monthly post market trending review identified no actionable trends or corrective actions for the reported events or devices.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and likely conforming when it left zimmer biomet.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be identified.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.

Brand Name
3I T3¿ WITH DCD¿ TAPERED IMPLANT 5/4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15300025
Report Number0001038806-2022-01323
Device Sequence Number16745937
Product Code DZE
UDI-Device Identifier00844868028376
UDI-Public(01)00844868028376(17)230525(10)2018050782
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2023
Device Model NumberBNPT5411
Device Catalogue NumberBNPT5411
Device Lot Number2018050782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale